Comonotonicity and Maximal Stop-Loss Premiums
Bulletin of the Swiss Association of Actuaries, Vol. 2, pp. 99-113, 2000
14 Pages Posted: 16 May 2010
In this paper, we investigate the relationship between comonotonicity and stoploss order. We prove our main results by using a characterization of stop-loss order within the framework of Yaari's (1987) dual theory of choice under risk. Wang and Dhaene (1997) explore related problems in the case of bivariate random variables. We extend their work to an arbitrary sum of random variables and present several examples illustrating our results.
Suggested Citation: Suggested Citation